# SDR SWAA2022092082501

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 47,276 hours, 32,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT LIGHT ON CAPTAIN SIDE EMERGENCY DOOR INOP / [01] WHILE REMOVING THE EMERGENCY EXIT DOORWAY LINING PER AMM 25-21-20 FOUND THE TOP NUT #10 IS NOT COMING OUT ON THE LEFT TRIM STRIP ASSMBLY #9 IS REQUIRED THE LEFT SIDEWALL PANEL TO BE REMOVED TO GET TO THE BACK OF NUT#10;[02] REMOVED AND REPLACED FLORECENT LIGHT BALLAST ON THE CAPTAIN SIDE EMERGENCY EXIT DOOR EXIT SIGN-HOUSING PER AMM 33-51-01. OPS CHECK IS GOOD AT THIS TIME.
